MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer received remote clinical assistance by the philips remote clinical support engineer (rcse).The rcse talked to the customer clinical consultant (cc) who explained and confirmed, while testing the ecg and spo2t together with the mx40 monitor, after removing the ecg leads, the ecg leads off condition occurs.However the application did not switch to pulset alarm source as expected by the cc.The cc confirmed as well the pulse alarm were default 'on'.The pic ix current software version is c.02.07 and the mx40 software revision is b.02.The rcse explained to the customer cc that the new spo2t pulse alarm for the mx40 device is only available for software release later than software version b.07.Based on the information available and the testing conducted, the cause of the reported problem was due to user knowledge.The reported problem was confirmed.The device was confirmed to be working to its speciation.The reported issue is due to capabilities of the used software revision which represents user knowledge/issue.The investigation concludes that no further action is required at this time.
 
Event or Problem Description
It was reported that the patient information center ix (pic ix) pulset alarms are not available, when monitoring ecg and spo2t on the mx40 and a leads off condition occurs.The customer wants to know why this happens.The device was in use.There was no report of patient or user harm.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23299209
Report Number1218950-2025-000600
Device Sequence Number17340152
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.07
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown